# SDR AALA20121111009

- Difficulty date: November 11, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 87,012 hours, 13,752 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT DFW-MAD.  CREW REPORTED THE FIRST OFFICERS O2 MASK WOULD NOT TEST AND DEVELOPED A LEAK IN THE O2 LINE.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  REPLACED FIRST OFFICERS O2 MASK.  SYSTEM GROUND CHECK NORMAL OPERATION.
